# SDR C2XA08IA033

- Difficulty date: January 22, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 13,118 hours, 10,779 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 2LA00727830
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION THE CREW REPORTED SMOKE COMING FROM THE READING LIGHT AT SEAT 2A.  MAINTENANCE REMOVED AND REPLACED THE READING LIGHT ASSEMBLY, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
